People on HCG Weight Loss Program may worry about HCG side effects. For those of you who are unfamiliar with what HCG is; HCG is actually an acronym which means Human Chorionic Gonadotropin. The hormone is naturally produced within the body of a woman when she becomes pregnant, and this particular hormone becomes present in urine. In fact, over-the-counter pregnancy tests test for this hormone to indicate if a woman is with child or not. HCG is also used as a diet aid and this has drawn considerable attention to the possible HCG injection side effects (side effects of HCG shot) that may exist.
HCG is presently relied upon as a medication for fertility and it is also used to safely promote the production of testosterone in males. This hormone is further used for weight loss endeavors with considerable success. In the early 1950s, Dr. A.T.W. Simeon from the United Kingdom revealed that injections and oral supplements of the HCG hormone assisted dieters in managing a super low calorie diet and that HCG injections prove to work excellent as an appetite suppressant. Experts assert that an individual can easily maintain a diet consisting of as little as 500 calories daily without experiencing tremendous hunger.
When HCG shots are used for fertility reasons, the larger amount is known to cause occasional headaches, and pregnancy symptoms. However, the amount differences between HCG used for Weight Loss (125 IU to 200IU) and HCG for fertility purpose (10,000 IU) is significantly different. So there are rarely side effects reported while using HCG diet injections, or oral hCG for weight loss.
The HCG side effects, or HCG injection side effects (side effects of HCG shot) one will have to keep an eye out for include the onset of headaches, irritability, restlessness, slight water retention, tenderness of breast tissue, swelling of the injection sight, and depression. If a user of HCG products notes any side effects, it is recommended that he or she cease using the products immediately and that he or she seek out the assistance of a physician.